Values of minors of an infinite family of d-optimal designs and their application to the growth problem
C Koukouvinos, National Technical University of Athens
M Mitrouli, University of Athens
Jennifer Seberry, University of WollongongFollow
Koukouvinos, C., Mitrouli, M. & Seberry, J. (2001). Values of minors of an infinite family of d-optimal designs and their application to the growth problem. SIAM Journal of Matrix Analysis and Applications, 23 (1), 1-15.
Since August 19, 2014
Science and Technology Studies Commons
My Account |